Alert archive / New Mexico / Freeze Warnings in 2007

Freeze Warning 2, NWS Albuquerque, NM

October 7, 2007

NWS Albuquerque, NM issued this freeze warning at Oct 7, 2007, 3:01 PM MDT. It took effect at Oct 8, 2007, 4:00 AM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 7, 2007, 3:01 PM MDT (21:01 UTC)
In effect from
Oct 8, 2007, 4:00 AM MDT
Expired
Oct 8, 2007, 9:00 AM MDT
In force
5 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 072101
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
301 PM MDT SUN OCT 7 2007

...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS THE NORTHEAST
HIGHLANDS...ESTANCIA VALLEY AND PORTIONS OF THE UPPER AND MIDDLE
RIO GRANDE VALLEYS...

.ALL THE INGREDIENTS WILL BE IN PLACE TO ALLOW THE SURFACE TO
QUICKLY COOL TONIGHT...ESPECIALLY AFTER MIDNIGHT ACROSS PORTIONS
OF NEW MEXICO. CLEAR SKIES...VERY DRY AIR NEAR THE SURFACE PLUS A
LIGHTER WIND FLOW WILL ALLOW TEMPERATURES TO FALL BELOW THE
FREEZING MARK ACROSS THE NORTHEAST HIGHLANDS AND PORTIONS OF THE
ESTANCIA VALLEY...CENTRAL HIGH PLAINS AND UPPER/MIDDLE RIO GRANDE
VALLEY. THE COOLEST READINGS WILL BE FOUND ALONG THE INTERSTATE 25
CORRIDOR BETWEEN NEAR PECOS AND RATON.

NMZ005-011-081100-
/O.UPG.KABQ.FZ.A.0001.071008T1000Z-071008T1500Z/
/O.NEW.KABQ.FZ.W.0002.071008T1000Z-071008T1500Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA
301 PM MDT SUN OCT 7 2007

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM MDT MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

THE FORECAST CALLS FOR TEMPERATURES TO DROP TO BETWEEN 26 TO 32
DEGREES ACROSS MOST OF THE ESTANCIA VALLEY AND THE NORTHEAST HIGHLANDS
TONIGHT. FREEZING CONDITIONS ARE EXPECTED TO LAST BETWEEN 2 TO 5 HOURS.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY.

$$

NMZ003-009-081100-
/O.UPG.KABQ.FZ.A.0001.071008T1000Z-071008T1500Z/
/O.NEW.KABQ.FZ.W.0002.071008T1000Z-071008T1500Z/
UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE
301 PM MDT SUN OCT 7 2007

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM MDT MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

THE FORECAST CALLS FOR TEMPERATURES TO DROP TO BETWEEN 29 TO 32
DEGREES ACROSS PORTIONS OF THE MIDDLE AND UPPER RIO GRANDE VALLEY
TONIGHT. THE FREEZING TO SUBFREEZING TEMPERATURES WILL BE FOUND
RIGHT ALONG THE VALLEY COORIDOR FAVORING THE COMMUNITIES OF
CORRALES...ALGODONES...SANTO DOMINGO AND SAN ILDEFONSO PUEBLOS AS
WELL AS THE ESPANOLA AREA. ALBUQUERQUE VALLEY LOCATIONS ARE EXPECTED
TO SEE FROST CONDITIONS DEVELOP WITH TEMPERATURES RIGHT AROUND THE
FREEZING MARK FOR 1 TO 2 HOURS. OTHER AREAS ACROSS THE CITY WILL
SEE TEMPERATURES RANGE BETWEEN 33 TO 37 DEGREES THANKS TO THE
URBAN HEAT ISLAND EFFECT.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

$$

50
3 follow-up statements
000 
WWUS75 KABQ 080316
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
916 PM MDT SUN OCT 7 2007

...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS THE NORTHEAST
HIGHLANDS...ESTANCIA VALLEY AND MUCH OF THE UPPER AND MIDDLE RIO
GRANDE VALLEY...

.CLEAR SKIES...VERY DRY AIR AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL BELOW FREEZING ACROSS THE NORTHEAST
HIGHLANDS AND PORTIONS OF THE ESTANCIA VALLEY...CENTRAL HIGH
PLAINS AND UPPER/MIDDLE RIO GRANDE VALLEY. THE COLDEST READINGS
WILL BE FOUND ALONG THE INTERSTATE 25 CORRIDOR FROM PECOS AND
RATON.

NMZ005-011-081100-
/O.CON.KABQ.FZ.W.0002.071008T1000Z-071008T1500Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA
916 PM MDT SUN OCT 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM MDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM MDT MONDAY. 

LOW TEMPERATURES WILL DROP TO BETWEEN 14 AND 41 DEGREES ACROSS
THE ESTANCIA VALLEY AND NORTHEAST HIGHLANDS TONIGHT. LOCATIONS
NEAR AND ABOVE 6000 FEET ARE MOST LIKELY TO EXPERIENCE A HARD
FREEZE. THIS INCLUDES THE I-25 AND U.S. HIGHWAY 285 CORRIDORS...AS
WELL AS THE COMMUNITIES OF RATON...LAS VEGAS AND MORIARTY. THE
COLDEST TEMPERATURES WILL LAST 2 TO 5 HOURS.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

$$

NMZ003-009-081100-
/O.CON.KABQ.FZ.W.0002.071008T1000Z-071008T1500Z/
UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE
916 PM MDT SUN OCT 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM MDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM MDT MONDAY. 

LOW TEMPERATURES WILL DROP TO BETWEEN 19 AND 36 DEGREES IN THE
MIDDLE AND UPPER RIO GRANDE VALLEY TONIGHT. THE COLDEST
TEMPERATURES WILL OCCUR NEAR THE RIO GRANDE AND IN THE
FOOTHILLS. LOCATIONS SHELTERED FROM THE WIND AND ALBUQUERQUES WEST
MESA MAY ALSO EXPERIENCE A HARD FREEZE. TEMPERATURES NEAR OR
SLIGHTLY ABOVE FREEZING ARE EXPECTED IN ALBUQUERQUES NORTHEAST AND
SOUTHEAST HEIGHTS.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

$$

44
000 
WWUS75 KABQ 081038
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 AM MDT MON OCT 8 2007

NMZ005-011-081500-
/O.CON.KABQ.FZ.W.0002.000000T0000Z-071008T1500Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA
438 AM MDT MON OCT 8 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

TEMPERATURES WILL CONTINUE TO REMAIN NEAR OR BELOW FREEZING ACROSS
THE NORTHEAST HIGHLANDS AND ESTANCIA VALLEY THROUGH THE MID-MORNING
HOURS. LOCALES ABOVE 6000 FEET ARE MOST LIKELY TO EXPERIENCE A HARD
FREEZE...INCLUDING THE INTERSTATE 25 AND US HIGHWAY 285 CORRIDORS.
THE COLD CONDITIONS WILL LAST 2 TO 5 HOURS UNTIL TEMPERATURES CLIMB
ABOVE THE FREEZING MARK BY MID-MORNING.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

$$

NMZ003-009-081500-
/O.CON.KABQ.FZ.W.0002.000000T0000Z-071008T1500Z/
UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE
438 AM MDT MON OCT 8 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

TEMPERATURES WILL CONTINUE TO REMAIN NEAR OR BELOW FREEZING ACROSS
PORTIONS OF THE MIDDLE AND UPPER RIO GRANDE VALLEY THROUGH THE MID-
MORNING HOURS. THE COLDEST READINGS WILL OCCUR NEAR THE RIO GRANDE
AND WITHIN THE FOOTHILLS. AREAS SHELTERED FROM THE WIND AS WELL AS
THE WEST MESA MAY ALSO EXPERIENCE A HARD FREEZE. TEMPERATURES NEAR
OR SLIGHTLY ABOVE FREEZING CAN BE EXPECTED WITHIN THE ALBUQUERQUE
NORTHEAST AND SOUTHEAST HEIGHTS. THE COLD CONDITIONS SHOULD LAST 1
TO 3 HOURS UNTIL TEMPERATURES CLIMB ABOVE THE FREEZING MARK BY MID-
MORNING.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

$$

DPORTER
000 
WWUS75 KABQ 081452
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
852 AM MDT MON OCT 8 2007

NMZ005-011-081600-
/O.EXP.KABQ.FZ.W.0002.000000T0000Z-071008T1500Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA
852 AM MDT MON OCT 8 2007

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. 

PRELIMINARY LOW TEMPERATURES HAVE RANGED BETWEEN 26 TO 32 DEGREES
THIS MORNING ACROSS THE NORTHEAST HIGHLANDS AND IN THE MID 20S TO
AROUND 30 DEGREES ACROSS THE ESTANCIA VALLEY. READINGS HAVE BEEN
STEADILY RISING SINCE THE LOW TEMPERATURES WERE MET EARLIER THIS
MORNING. 

$$

NMZ003-009-081600-
/O.EXP.KABQ.FZ.W.0002.000000T0000Z-071008T1500Z/
UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE
852 AM MDT MON OCT 8 2007

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. 

PRELIMINARY LOW TEMPERATUERS HAVE RANGED BETWEEN 28 TO 32 DEGREES
ALONG THE RIO GRANDE WITH THE LOWEST READING OF 28 DEGREES AT THE
SANDIA LAKES RAWS SITE LOCATED ON SANDIA PUEBLO. CORRALES CAME IN
AT 29 DEGREES AND LOS LUNAS AT 30 DEGREES. THE ALBUQUERQUE AIRPORT
RECORDED 40 DEGREES SO MOST OF THE CITY OF ALBUQUERQUE DID NOT SEE
A FREEZE THIS MORNING. SINCE THE LOWS HAVE BEEN MET...TEMPERATURE
READINGS HAVE STEADILY COME UP AND WILL BE ABOVE THE FREEZING
MARK BY 9 AM.

$$

50

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this freeze warning went out at Oct 7, 2:46 PM MDT, 15 minutes earlier.

Area forecast discussion, Oct 7, 2:46 PM MDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
246 PM MDT SUN OCT 7 2007

.DISCUSSION...
EVERYTHING STILL ON TRACK AS FAR AS THE REST OF THE DAY AND
TONIGHT. SIGNIFICANT DRY SLOT PER WATER VAPOR IMAGERY CONTINUES TO
SLIDE ACROSS CWFA. DUE TO MIXING AND MOMENTUM TRANSFER FROM MID
LEVEL COLD AIR ADVECTION...DEWPOINTS HAVE DROPPED ACCORDINGLY WITH
SINGLE DIGITS OBSERVED ACROSS MANY AREAS. WOLF CREEK PASS
OBSERVATION HAS BEEN WELL IN THE NEGATIVE RANGE. VISIBLE IMAGERY
SHOWING SOME WAVE CLOUD FORMATION ACROSS THE EAST WITH LIGHTNING
CURRENTLY CENTERED ACROSS THE PANHANDLE AND IS NOT EXPECTED TO BE
A PLAYER AFTER 6 PM ACROSS OUR FAR SOUTHEAST. THUS HAVE ADJUSTED
THE POP FIELD ACCORDINGLY AND TOOK SKY COVER DOWN A BIT MORE.
WINDS HAVE ALSO BEEN GUSTY AT TIMES...ESPECIALLY TO THE LEE OF THE
CENTRAL MOUNTAIN RANGE AS THE COLD FRONT CONTINUES TO SLIDE ACROSS
THE EASTERN HALF PER WIND PROFILER OBSERVATIONS. LOOK FOR THE
WINDS TO QUICKLY DECOUPLE AROUND AND SHORTLY AFTER SUNSET WITH
JUST SOME ENHANCED DRAINAGE WINDS THROUGH THE EVENING AND
OVERNIGHT HOURS. ALTHOUGH MODERATE NORTHWEST FLOW COULD PROVIDE
LOCALLY WINDY CONDITIONS ACROSS THE CLINES CORNERS AREA THIS
EVENING. THUS...THE STAGE IS SET FOR THE COOLEST NIGHT OF THE FALL
SEASON. WILL BE SENDING OUT A FREEZE WARNING STATEMENT SHORTLY
HIGHLIGHTING THE LOW ELEVATION AREAS IN WHICH A FREEZE IS EXPECTED. THUS
WILL BE UPGRADING THE CURRENT WATCH TO A WARNING. THE AREAS
MENTIONED IN THE WATCH LOOK SUFFICIENT AT THIS TIME...INCLUDING
THE VALUE ADDED WORDING. ESPECIALLY BASED ON THIS MORNING/S
RESULTS AND WHAT IS ANTICIPATED TONIGHT.

IT LOOKS LIKE THE COOLER WEATHER WILL BE SHORT LIVED AS ANOTHER
TROUGH DIGS INTO THE WESTERN US THE EARLIER HALF OF THE UPCOMING
WORK WEEK. AS THE TROUGH DIGS...SOUTHERLY FLOW SHOULD DEVELOP
AND ADVECT MOISTURE FROM THE SOUTH. BASED ON WATER VAPOR
IMAGERY...SOME SCOURING HAS TAKEN PLACE AND AM NOT SURE HOW MUCH
PW WILL EVENTUALLY ADVECT BACK UP FROM MEXICO BUT HAVE TO FIGURE
ENOUGH TOO WARRANT 10 TO 20 POPS ACROSS THE FORECAST AREA AS THE
WEEK PROGRESSES. HIGHER TERRAIN WILL BE FAVORED AS SURFACE BASED
INITIATION WILL BE THE MOST EFFICIENT THERE. LI/ FORECASTS HINT AT
ISOLATED THUNDERSTORM ACTIVITY DEVELOPING AS EARLY AS LATE TUESDAY
MORNING AND SPREADING NORTHWARD DURING THE DAY /FAVORING THE WEST/.
STORMS WILL MOST LIKELY BE ON THE DRIER SIDE AT LEAST INITIALLY.
TOP-DOWN MIXING OF MOISTURE WILL NEED TO OCCUR IN ORDER TO MOISTEN
THE ANTECEDENT DRY SURFACE CONDITIONS WHICH WILL HAVE BEEN LEFT
OVER FROM WHAT HAPPENED TODAY. ALTHOUGH SOUTHEAST AREAS SHOULD
SEE ENOUGH OF A LOW LEVEL MOISTURE FLUX BY MID WEEK.
THUS...TEMPERATURES WILL GO ON THE RISE AND SKY COVER WILL BE
VARIABLE. IN FACT...IT APPEARS THAT TEMPERATURES WILL BE 2 TO 6
DEGREES ABOVE NORMAL FOR THIS TIME OF THE YEAR.

THE EXTENDED CONTINUES TO LOOK MUDDLED WITH REINFORCING ENERGY
ENTERING THE UPPER LEVEL TROUGH BY WEEKS END. THE KEY AGAIN WILL
BE HOW MUCH MOISTURE IS LEFT ACROSS MEXICO AND WHAT CAN BE PUMPED
OVER NEW MEXICO. THERE ALSO COULD BE SOME BACK DOOR FRONT
CONSIDERATIONS TOWARDS THE END OF THE WEEK AS WELL. NOT LOOKING
FOR ANY WIDESPREAD PRECIPITATION EVENTS AT THIS TIME THROUGH THE
WORK WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  25  71  41  75 /   0   0   0  10
GALLUP..........................  18  72  35  75 /   0   0   0  20
GRANTS..........................  21  72  36  74 /   0   0   0  20
GLENWOOD........................  38  81  48  83 /   0   0   0  20
CHAMA...........................  18  65  25  70 /   0   0   0   5
LOS ALAMOS......................  32  68  37  70 /   0   0   0   5
RED RIVER.......................  19  60  30  65 /   0   0   0   0
TAOS............................  25  69  29  72 /   0   0   0   5
SANTA FE........................  31  68  36  72 /   0   0   0   0
SANTA FE AIRPORT................  30  70  40  73 /   0   0   0   5
ESPANOLA........................  32  73  38  77 /   0   0   0   5
ALBUQUERQUE HEIGHTS.............  37  74  48  76 /   0   0   0   5
ALBUQUERQUE VALLEY..............  31  75  47  78 /   0   0   0   5
ALBUQUERQUE FOOTHILLS...........  33  71  45  74 /   0   0   0   5
ALBUQUERQUE WEST MESA...........  32  74  47  79 /   0   0   0   5
SOCORRO.........................  35  77  45  80 /   0   0   0  10
SANDIA PARK/CEDAR CREST.........  32  67  38  69 /   0   0   0   5
MORIARTY/ESTANCIA...............  29  71  38  74 /   0   0   0   5
CARRIZOZO.......................  36  78  46  80 /   0   0   0  10
RUIDOSO.........................  38  69  42  71 /   0   0   5  10
RATON...........................  27  67  32  76 /   0   0   0   0
LAS VEGAS.......................  30  67  37  73 /   0   0   0   0
ROY.............................  37  69  45  74 /   0   0   0   0
CLAYTON.........................  38  70  45  79 /   5   0   0   0
SANTA ROSA......................  39  75  45  82 /   0   0   0   0
TUCUMCARI.......................  42  73  47  81 /   0   0   0   0
FORT SUMNER.....................  42  76  47  80 /   0   0   0   0
CLOVIS..........................  43  73  48  79 /   5   5   0   0
PORTALES........................  46  78  45  81 /   5   5   0   5
ROSWELL.........................  48  80  53  83 /   0   0   5  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 4 AM TO 9 AM MDT MONDAY FOR THE FOLLOWING
ZONES...NMZ003-005-009-011.

&&

50
Hazardous weather outlook, Oct 7, 5:46 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 AM MDT SUN OCT 7 2007

NMZ001>021-026-081200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
546 AM MDT SUN OCT 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR SEVERE WEATHER IS LOW. HOWEVER...A FREEZE
WATCH HAS BEEN SET FOR TONIGHT FOR THE NORTHEAST HIGHLANDS.
OVERNIGHT TEMPERATURES MAY FALL BELOW FREEZING OVER PORTIONS OF
COLFAX...MORA...AND SAN MIGUEL COUNTIES. THIS INCLUDES THE
INTERSTATE 25 CORRIDOR FROM THE COLORADO BORDER SOUTH TO LAS
VEGAS. COLDEST TEMPERATURES WILL BE MAINLY ALONG AND WEST OF
INTERSTATE 25 AND CLOSE TO THE COLORADO BORDER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 10:38 PM MDTFreeze WarningABQ9 hr
Oct 7, 3:52 AM MDTFreeze WatchABQ11 hr

Nearby

Freeze Warnings in New Mexico, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.